Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
tmilli

extreme hair thinning from tane

Undoubtedly accutane has completely revamped the consistency and thickness of my hair. I am only 21 and MPB runs in the family, but Tane is making my hair go QUICKLY.

When I lift my hair up, there are tons of little spiky thin hairs that look way WRONG and I don't know if they were there or not pre-Tane.

It's not as if my hair is falling out all over my head, but only in the MPB usual areas.

Any1 have any information on this confidence crushing topic?

Share this post


Link to post
Share on other sites

Thanks.

More specifically, has anyone experienced the tiny hairs on their hairline? They're small and spiky and seem like they once were strong normal hairs...

Miniturization in process?

Share this post


Link to post
Share on other sites

the hairline is BAD compared to pre-tane...

also in the shower, when washing my hair, a lot more hair comes out onto my hand than usual..

Share this post


Link to post
Share on other sites

okay. some people think that because their hairline is receding they are experiencing accutane hair thinning. accutane hair thinning is really just a large shed of hair. i recommend you read through the thread that was posted earlier. there is a lot of great information in there.

Share this post


Link to post
Share on other sites
Thanks.

More specifically, has anyone experienced the tiny hairs on their hairline? They're small and spiky and seem like they once were strong normal hairs...

Miniturization in process?

Share this post


Link to post
Share on other sites
More specifically, has anyone experienced the tiny hairs on their hairline? They're small and spiky and seem like they once were strong normal hairs...

Share this post


Link to post
Share on other sites
More specifically, has anyone experienced the tiny hairs on their hairline? They're small and spiky and seem like they once were strong normal hairs...

now that I think of it...... YES! That did happen to me just along my hairline..... hmmmm

everything is back to normal now so I didn't really think of it before!

At least in the studies it shows people always grow their hair back!

Share this post


Link to post
Share on other sites

I wouldn't be so bitter if my skin looked good, but my breakouts aren't even really any less than pre accutane days! Also my skin is beet red :-(

Share this post


Link to post
Share on other sites

Do you flush much dude? also least you know it is probably just accelerated MPB, i would like to be in a situation where i know what to do to try and tackle my problem.. I have no idea how to even begin slowing down my hairloss as it isn't male pattern baldness and Drs can't give me an answer other than telogen effluvium...

I recomend you get on minoxidil if you are loosing hair in MPB related areas only...

Share this post


Link to post
Share on other sites
P.s. You know why i'm being like this...

I dunno why, cuz you're annoying?

What. you asked!

If you want more info on this topic, please read the posting with hundreds of replies on accutane and hair thinning.

Share this post


Link to post
Share on other sites

It can accelerate the mpb process in men, like taking steroids...guys who take steroids and lose their hair were going to lose it eventually but the drugs just speed up the process. All you can really do is find some mpb treatments as mentioned or stop the Accutane.

I have read that the other Accutane all over accutane shed that both males and females get usually grows back but sometimes is permanent.

Share this post


Link to post
Share on other sites
It can accelerate the mpb process in men, like taking steroids...guys who take steroids and lose their hair were going to lose it eventually but the drugs just speed up the process. All you can really do is find some mpb treatments as mentioned or stop the Accutane.

I have read that the other Accutane all over accutane shed that both males and females get usually grows back but sometimes is permanent.

Share this post


Link to post
Share on other sites

Lamarr, your loss is all over, not just in MPB areas? How much of your hair have you lost?

Lamar: my skin looks flushed constantly. I have white patches around my eyes but everywhere else is red

Share this post


Link to post
Share on other sites

How long have you been off accutane? i have lost about 60-70% of my hair, but in an even pattern, i loose it from all over, and it regrows all over so i know what you mean by the small tufts of hair...

Share this post


Link to post
Share on other sites

Well then you need to make a decision between your hair and your acne :S because if you carry on you will continue to loose hair, if you stop it should subside over the next few months...

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


                ×